Previous issue ·  Next issue ·  Recently posted articles ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Moscow Mathematical Journal

Volume 23, Issue 1, January–March 2023  pp. 121–128.

On Binary Quadratic Symmetric Bent and Semi-Bent Functions

Authors:  J. Rifà (1) and V. A. Zinoviev (2)
Author institution:(1) Department of Information and Communications Engineering, Universitat Autònoma de Barcelona, 08193-Bellaterra, Spain
(2) A. A. Harkevich Institute for Problems of Information Transmission, Russian Academy of Sciences, Bol'shoi Karetnyi per. 19, GSP-4, Moscow, 101447, Russia


We give a new simple construction for known binary symmetric quadratic bent and semi-bent functions which achieve maximal nonlinearity. Also we give infinite families of self-dual and anti-self-dual quadratic bent functions which are not of the Maiorana-McFarland type but affine equivalent to it.

2020 Math. Subj. Class. 94C30; 94C11.

Keywords: Bent function, semi-bent function, quadratic function, self-dual bent function, anti-self-dual bent function.

Contents   Full-Text PDF